RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2015, Volume 70, Issue 1(421), Pages 185–186 (Mi umn9643)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On non-negative adapted random variable sequences that are density processes for deformed stochastic bases of the first kind

I. V. Pavlov, O. V. Nazarko

Rostov State University of Civil Engineering

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00637-а
13-07-13159
This work was supported by the Russian Foundation for Basic Research (grant nos. 13-01-00637-a and 13-07-13159).


DOI: https://doi.org/10.4213/rm9643

Full text: PDF file (321 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2015, 70:1, 174–175

Bibliographic databases:

Document Type: Article
MSC: 60G42, 60G48
Presented: D. V. Treschev
Accepted: 19.08.2014

Citation: I. V. Pavlov, O. V. Nazarko, “On non-negative adapted random variable sequences that are density processes for deformed stochastic bases of the first kind”, Uspekhi Mat. Nauk, 70:1(421) (2015), 185–186; Russian Math. Surveys, 70:1 (2015), 174–175

Citation in format AMSBIB
\Bibitem{PavNaz15}
\by I.~V.~Pavlov, O.~V.~Nazarko
\paper On non-negative adapted random variable sequences that are density processes for deformed stochastic bases of the first kind
\jour Uspekhi Mat. Nauk
\yr 2015
\vol 70
\issue 1(421)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn9643}
\crossref{https://doi.org/10.4213/rm9643}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3353122}
\zmath{https://zbmath.org/?q=an:06458422}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015RuMaS..70..174P}
\elib{http://elibrary.ru/item.asp?id=23421581}
\transl
\jour Russian Math. Surveys
\yr 2015
\vol 70
\issue 1
\pages 174--175
\crossref{https://doi.org/10.1070/RM2015v070n01ABEH004942}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000354181700008}
\elib{http://elibrary.ru/item.asp?id=24031812}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84929245622}


Linking options:
  • http://mi.mathnet.ru/eng/umn9643
  • https://doi.org/10.4213/rm9643
  • http://mi.mathnet.ru/eng/umn/v70/i1/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Pavlov, “Some processes and models on deformed stochastic bases”, Second International Symposium on Stochastic Models in Reliability Engeneering, Life Science and Operations Management, 2016, 432–437  crossref  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:163
    Full text:35
    References:22
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019